# SDR REXA2015061100594

- Difficulty date: June 11, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 18,762 hours, 11,982 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-830-300 PAX DOOR AFT SIDE SKIN CRACKED UNDER HANDRAIL CAP.  PAX DOOR AFT SKIN REPAIRED IAW REO 670-52-11-104 REPAIR ZONE 4 TYPE 1.  INCORPORATING ZONE 2, ZONE 3 TYPE 1.
